Title: Non-intersecting squared Bessel paths at a hard-edge tacnode
Authors: Delvaux, Steven # ×
Issue Date: Dec-2013
Publisher: Springer-Verlag Heidelberg
Series Title: Communications in Mathematical Physics vol:324 issue:3 pages:715-766
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science